# SDR COMA0260514

- Difficulty date: September 6, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 10,027 hours, 10,258 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5084 - DURING CRUISE FLIGHT TO MCO RECEIVED A FLAP FAIL CAUTION MESSAGE, CREW DECLARED AN EMERGENCY, AIRCRAFT LANDED SAFELY AT MCO.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3, (A,B,C AND E). FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
